# SDR CALA2019041900618

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 77,286 hours, 9,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG PWR PACK M33400 O/P FOUND CAPACITY LOW.   REPLACED EMERG PWR PACK M33400 AND O/P TEST CARRIED OUT NORMAL REF AMM 33-51-06-960-802 REV.85.
